# SDR AALA202010189002

- Difficulty date: October 17, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 17,546 hours, 8,314 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Part number: 4419215
- Part serial: AC0160001
- Condition: Leaking
- Location: Apu
- Part time: 501,083 hours, 501,887 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CREW REPORTED ODOR IN THE CABIN.  ACCOMPLISHED TASK CARD 26L00021001 AND FOUND OIL IN THE APU PLENUM.  SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED FUEL CONTROL UNIT, IAW AMM 49-32-11, LEAK CHECK GOOD.  NO OIL LEAK NOTED AT THIS TIME.  FUEL CONTROL UNIT OPERATIONAL CHECK GOOD.  ACCOMPLISHED J/C 26L00021004.
